# SDR C2XA00IA326

- Difficulty date: August 21, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- Aircraft time: 23,613 hours, 30,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12046162001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BENEATH BUTT STRAP LEFT SIDE FRAME NR 39 TO NR 44.  REMOVED BUTT STRAP, FOUND OMEGA BEAM OUT OF LIMITS DUE TO CORROSION IAW EMB-120 CPM 51-14-01.  RECEIVED NEW BEAM, FABRICATED REPAIR DOUBLERS IAW EMB-120 SRM 51-70-05 AND EC 5310-01043.  ALODINED AND PRIMED REPAIR PARTS IAW EMB-120 CPM 51-21-04 AND 51-21-05.  INSTALLED OMEGA BEAM AND REPAIR DOUBLERS IAW EMB-120 SRM 51-40-02.  (M)
